# SDR YENA201708030621

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 53,941 hours, 19,211 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO TOP OF DESCENT FO NOTED AN ODOR. FA REPORTED ODOR OF PLASTIC IN FOWARD CABIN. PERSISTED UNTIL AFTER LANDING. STARTED AT  35,000 FT IN CLEAR AIR., APU OFF. NORMAL PACK AND BLEED CONFIGURATION.  ACCOMPLISHED INFO NOTICE 2017-TO15A SCTION B TABLE 1. AIRCRAFT IS OK FOR SERVICE. DURING GVI OF APU COMPARTMENT NOTICED BAKED OIL BUILDING UP ON DOORS. CLEANED APU COMPARTMENT AS REQUIRED OPERATED APU & ACCOMPLISHEDENG RUNS. NO LEAKS.
